# SDR A6WA201240730

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,241 hours, 26,149 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE.  INSPECTED AND FOUND LOCKING PINS TO BE DRY.   LUBED, ROLLERS AND LOCKING PINS IAW REF AMM 52-11-00.  OPS CHECKS WITH CREW 5 TIMES.  OPS CHECK GOOD.
